JournalsprimsVol. 43 , No. 4DOI 10.2977/prims/1201012383

On Composition Ideals of Multilinear Mappings and Homogeneous Polynomials

  • Geraldo Botelho

    Universidade Federal de Uberlândia, Brazil
  • Daniel Pellegrino

    Universidade Federal da Paraíba, João Pessoa, Brazil
  • Pilar Rueda

    Universitat de Valencia, Burjassot (Valencia), Spain
On Composition Ideals of Multilinear Mappings and Homogeneous Polynomials cover

Abstract

Given an operator ideal ℐ, we study the multi-ideal ℐ ◦ ℒ and the polynomial ideal ℐ ◦ ℘. The connection with the linearizations of these mappings on projective symmetric tensor products is investigated in detail. Applications to the ideals of strictly singular and absolutely summing linear operators are obtained.